Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Fever, fluctuating body temperature. Prescribed parasafe, cefolac, combiflam. Treatment?

Sir, my mother is seriously ill. She has fever from last friday. Body Temperature is changing frequently. In the morning it remains 103+ and gradually it falls to 100 till the evening. After that the temperature again raises till 103. Medicine prescribed by Dr, Parasafe 500 (SOS) Cefolac O 200 Combiflam (SOS) (Emergency) Now the body temp. is 100+ Pls suggest what should I do now.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
I think an antibiotic needs to be started along with the above drugs if not started already. The drugs u have mentioned are for controlling fever and pain. Might be viral infection but antibiotics need to taken. Get a complete blood count and peripheral blood smear as basic investigations initially. Any other special investigation only in consultation with physician.
Answered: Wed, 2 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor